# SDR UIEA2023020500092

- Difficulty date: February 5, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Aircraft time: 93,306 hours, 15,708 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: 140U4006619
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: D, Z
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL WALK AROUND, FOUND UPPER DECK REST AREA LH CTR PASSENGER WINDOW GLASS BROKEN, AND PART OF THE WINDOW WAS MISSING( LP 1670580 M3 - R/R WINDOW & PANE ASSY PER AMM 56-21-01-404-010.   /  NOTE: EXTERIOR CONDITIONAL CHECK C/W PER AMM 05-51-58/201, NO DISCREPANCIES NOTED ON LP 1670582 M7  /  NOTE: CABIN PRESSURIZATION CHECK C/W PER AMM 21-31-00 WITH NO LEAKS NOTED ON LP 1670582 M9 )
